Worsening type 2 diabetes while taking bisop 2.5

Worsening type 2 diabetes while taking bisop 2.5

Hi has anyone experienced a worsening of there diabetic control since starting on bisoporal . I noticed my morning glucose was higher after the first tablet . I reported this to my gp who said I was only slightly up and to continue.im now in a situation where it seems likely I'll have to go on medication after 15 very well controlled diabetes. My next appointment with cardio is in jan 16 14 months since my first appointment . The bisop has worked well in regards to atrial flutter but I'm not happy about my diabetes control . I have digestive issues ibs and reflux and unfortunately all the diabetes meds seem to have a negative effect on the stomach and bowel . I've not been to my dr this yet . I'm looking for advice please.its disappointing that I've had to wait so long to see cardio . I would rather I was seeing an Ep and and am going to see if I can see one privately . I'm on warfarin as well so I'm as safe as I can be . Hope someone can help I just don't want the misery of a bad stomach on top of everything else.regards Mary

3 Replies

oldestnewest
  • Thank you I'm going to read this . Regards Mary

  • You can go to your GP this week and get a referral to an EP, you don't have to wait. In advance of seeing GP you should look up EPs on main AFA website and you may want to check costs (EP and tests). Previous posts give some info as vary quite a bit. Good luck.

  • George. I started with Paroxysmal AF about 14 years ago and was put on Sotalol. My AF worsened but at no point became permanent. I was having maybe 3 events of AF per year all restored through cardioversion. As my events became more frequent my Sotalol dosage was gradually increased from 80mg per day to 320mg per day. My GP surgery then contacted me one day and told me my sugar levels were increasing and I was boderline diabetic. Within a short time I was declared diabetic.

    At no time did I nor anyone in the medical profession make any link between the Sotalol and my raised sugar levels.

    I then had an ablation 5 years ago which appears to have been successful (touch wood). Because I have had no AF in recent years my Sotalol has been reduced. Guess what my Diabetes has also significantly improved. I have in fact been in the non diabetic sugar range for the last 3 years. My diabetes nurse graphed my increased Sotalol levels against my sugar levels and the graphs show a clear and obvious direct link between the two.

    The medical profession also now seems to be very reluctantly accepting that certain drugs are increasing sugar levels and I have no doubt whatsoever that this is happening in your case.

    Good luck on your journey.

    Alanwilliam

You may also like...